MAUDE Adverse Event Report: CORDIS US CORP EMERALD; WIRE, GUIDE, CATHETER

CORDIS US CORP EMERALD; WIRE, GUIDE, CATHETER
Catalog Number 502455
Medical Device Problem Codes Peeled/Delaminated (1454); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the customer submitted images regarding wire fraying in the packaging of a.035 x 260 cm j tip 26 emerald guidewire where multiple areas of protruding filaments are seen.Additionally, irregular spacing between coil turns is present.It cannot be conclusively determined from the images whether the guidewire was still sealed within an unopened package at the time the condition was observed.There was no reported patient injury.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the customer submitted images regarding wire fraying in the packaging of a.035 x 260 cm j tip 26 emerald guidewire where multiple areas of protruding filaments are seen.Additionally, irregular spacing between coil turns is present.It cannot be conclusively determined from the images whether the guidewire was still sealed within an unopened package at the time the condition was observed.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation as anticipated.Two photos were attached to (b)(4) showing the pouch packaging of the product and the distal end of a guidewire.The images revealed slight kinking at the distal end of the guidewire along with a reddish thread of undetermined origin.It could not be confirmed whether the packaging was sealed, and no additional anomalies or notable details were observed.A product history record (phr) review of lot 35272186 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿guidewire- unraveled/stretched¿ and ¿guidewire- exposed braidwire/corewire¿ were not seen during the evaluation.The images revealed a kink to the distal end of the device.Additionally, the malfunction ¿guidewire- foreign material¿ was seen during the image review.The root cause cannot be determined with the available information.The event details do not suggest the device was used outside of the instructions for use.However, the available information, photo analysis and phr did not present evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
A product history record (phr) review of lot 35272186 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
The device was not returned for evaluation as anticipated.

Brand Name
EMERALD
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
butlersland new ross co.
wexford 
7863138372
MDR Report Key22352065
Report Number1016427-2025-00050
Device Sequence Number4825543
Product Code DQX
UDI-Device Identifier10705032055031
UDI-Public(01)10705032055031(17)271231(10)35272186
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K864058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number502455
Device Lot Number35272186
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/21/2025
09/04/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/04/2025
09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown